Has anyone ever tried taking adderall for fatigue while on tx. Is it bad for your liver or does it mess with your tx. I know my GI dr wouldn't prescribe it but my primary care dr might. I asked because I have needed to take care of my daughter lately who is having mental health issues and I'm on tx and exhausted. I realize that it is a highly addictive drug but I have never been addicted to anything. I have a very non addictive personality. I never smoked, stopped drinking caffiene without realizing it (someone pointed it out to me), and I was on morphine for pain for about a month while waiting on surgery once and just stopped when I got the surgery. I only want it for the really tough days when I need to help my girl. What do you think
I think it would be best to discuss the fatigue and possible solutions with your Hep C treating doctor. Then you can decide together what would be best to do about the fatigue. (Your Hep C treating doctor should always be aware of every drug you are taking or plan to take.)
I think adderall can effect the liver. I would not think it would be a good idea. You need to rest . I understand obligation to help family but running your self into the ground is not going to help anyone. Take care of yourself so you can be around for along time. Good luck
The exhaustion is because your body is doing battle. When we rest our body can work at healing.
If you want to beat hep C, you need to allow the meds to do their work.
Do some exercise everyday because your body also needs to move, including your organs, but other than that~ rest.
Interferon tx is very dehydrating, which is why we need to drink lots and lots of water. Stay away from things like adderall.
This is the time to focus on healing your liver.
Remember? That's why you are doing this treatment. Stay focused on your health.
In order to help your girl, she needs you to be healthy.
BTW: Coffee is good for the liver. Since you aren't a coffee drinker, maybe it can give you a boost?
Believe me I am very sympathetic. It is so hard to live with fatigue and deal with difficult issues. However the previous posters are correct. First and foremost ask your LIVER Dr. When I had an HMO they were giving out prescriptions for stuff knowing I had Hep. C. The NP and the GP assured me it wouldn't hurt my liver (pain meds, ritalin) I would go home and look up the drugs and throw the prescription away. Unless it is a doc who specializes in the liver, you take a risk with a GP.
I am fairly certain your Hepetologist will tell you no allderall. No drugs at all.
Do all the things OH recommended and just know this state of being will not last-you will get past it and feel strong again. Hang on to that and treat your liver like the crown jewel it is.
I am taking ritalin which I believe is in the same family. My GI said that is not a problem and my Fam. DR before prescribing it a while before I started HCV tx said it does not pass through the liver. I guess your GI is the only one who can say either way for your case. Oh and I don't take it to give me energy, but I do find now being on tx that it helps by down moods, not the tiredness. GL
I am currently on Interferon for Hep C and also prescribed Adderal. I don't know much about the combination but I do know that my liver is shot due to the past use of drugs and alcohol. Should I be concerned?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.